Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LATOO

Since starting 80mg on month 5

Im breaking out to even worse cysts! What is going on here? Did any of you who completed your course break out worse the whole time then got clear once u were off or were u gradually getting better?

Share this post


Link to post
Share on other sites
Im breaking out to even worse cysts! What is going on here? Did any of you who completed your course break out worse the whole time then got clear once u were off or were u gradually getting better?

I'm still in my course and just switched to Sotret and although I wasn't clear, I'm breaking out worse now. So, I'm curious to hear how other people respond to you situation. Let me know how things go for you.

Share this post


Link to post
Share on other sites

Aww! Im so sorry to hear that:( *HUGS* Have you hit your cumulative dosage yet? If so, you could try getting off and seeing what happens? Also, you're not on a high dosage that could be it too. I just got moved up to 80mgs this month (I weigh 102) but for some reason it is making me worse! I'm getting an allergy test done on jan 5th so hopefully Im allergic to something then I will have found a reason why im breaking out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×